On the asymptotic behavior of the projection Riccati differential equation

Research output: Contribution in Book/Catalog/Report/Conference proceedingConference contribution

Abstract

The solution of the Riccati differential equation is reported to be asymptotically close to the solution of the projection Riccati differential equation (PRDE). The asymptotic behavior of the latter is analyzed on an explicit formula. The almost periodic asymptote of the solution of the PRDE is computed by an algorithm based upon the concepts of aperiodic- almost-periodic generator decomposition of a linear map, and row-staircase form of a polynomial matrix. The analysis provides ultimately a convergence criterion.

Original languageEnglish
Title of host publicationProceedings of 1994 33rd IEEE Conference on Decision and Control
EditorsF.M. Callier, J. Winkin
PublisherIEEE
Pages1519-1526
Number of pages8
Volume2
ISBN (Print)0-7803-1968-0
DOIs
Publication statusPublished - 1 Dec 1994
EventProceedings of the 33rd IEEE Conference on Decision and Control. Part 1 (of 4) - Lake Buena Vista, FL, USA
Duration: 14 Dec 199416 Dec 1994

Conference

ConferenceProceedings of the 33rd IEEE Conference on Decision and Control. Part 1 (of 4)
CityLake Buena Vista, FL, USA
Period14/12/9416/12/94

Fingerprint

Dive into the research topics of 'On the asymptotic behavior of the projection Riccati differential equation'. Together they form a unique fingerprint.

Cite this